Odds that don't add up

Journal article


Fletcher, M. 1994. Odds that don't add up. Teaching Mathematics and its Applications: An International Journal of the IMA. 13 (4), pp. 145-147.
AuthorsFletcher, M.
Year1994
JournalTeaching Mathematics and its Applications: An International Journal of the IMA
Journal citation13 (4), pp. 145-147
PublisherOxford University Press
Publication dates
Print1994
Publication process dates
Deposited05 Jul 2011
Output statusPublished
Permalink -

https://repository.canterbury.ac.uk/item/86184/odds-that-don-t-add-up

  • 1
    total views
  • 0
    total downloads
  • 0
    views this month
  • 0
    downloads this month

Export as